Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 76, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 12, 2023, 4:08 AM MDT for Colfax County, Mora County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2023, 4:08 AM MDT (10:08 UTC)
- Expired
- Jun 12, 2023, 7:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colfax County, NM, Mora County, NM
The radar
The Pueblo radar (KPUX), 225 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.1 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 4177 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
611
WGUS55 KABQ 121008
FFWABQ
NMC007-033-121300-
/O.NEW.KABQ.FF.W.0076.230612T1008Z-230612T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
408 AM MDT Mon Jun 12 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Southeastern Colfax County in northeastern New Mexico...
North Central Mora County in northeastern New Mexico...
* Until 700 AM MDT.
* At 408 AM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 3 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cimarron, Maxwell, Philmont Scout Ranch, Raton Crews Airport,
Miami and Rayado.
This includes the following highways...
Highway 64 between Mile Markers 307 and 338.
Interstate 25 between Mile Markers 418 and 442.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3635 10510 3651 10496 3668 10471 3674 10455
3676 10439 3674 10431 3659 10427 3653 10445
3636 10469 3622 10480 3622 10482 3619 10504
FLASH FLOOD...RADAR INDICATED
$$
442 follow-up statements
281
WGUS75 KABQ 121146
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
546 AM MDT Mon Jun 12 2023
NMC007-033-121300-
/O.CON.KABQ.FF.W.0076.000000T0000Z-230612T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-Mora NM-
546 AM MDT Mon Jun 12 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING
FOR SOUTHEASTERN COLFAX AND NORTH CENTRAL MORA COUNTIES...
At 546 AM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 3.5 inches of rain have fallen.
Additional rainfall amounts up to 0.5 inches are possible as
additional showers and thunderstorms train over already flooded
locations. Flash flooding is likely ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Cimarron, Maxwell, Philmont Scout Ranch, Raton Crews Airport,
Miami and Rayado.
This includes the following highways...
Highway 64 between Mile Markers 307 and 338.
Interstate 25 between Mile Markers 418 and 442.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.
&&
LAT...LON 3635 10510 3651 10496 3668 10471 3674 10455
3676 10439 3674 10431 3659 10427 3653 10445
3636 10469 3622 10480 3622 10482 3619 10504
FLASH FLOOD...RADAR INDICATED
$$
44015
WGUS75 KABQ 121253
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
653 AM MDT Mon Jun 12 2023
NMC007-033-121303-
/O.EXP.KABQ.FF.W.0076.000000T0000Z-230612T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-Mora NM-
653 AM MDT Mon Jun 12 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 7 AM MDT THIS MORNING FOR
SOUTHEASTERN COLFAX AND NORTH CENTRAL MORA COUNTIES...
Flood waters should be receding. Flash flooding is no longer
expected to pose a threat, but minor flooding will continue until
around 10 AM MDT as additional showers and thunderstorms cross.
Please continue to heed remaining road closures.
LAT...LON 3635 10510 3651 10496 3668 10471 3674 10455
3676 10439 3674 10431 3659 10427 3653 10445
3636 10469 3622 10480 3622 10482 3619 10504
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:22 AM MDT, 46 minutes earlier.
Area forecast discussion, Jun 12, 3:22 AM MDT, 46 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 322 AM MDT Mon Jun 12 2023 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 320 AM MDT Mon Jun 12 2023 Scattered strong to severe storms will continue through the morning in the northeast. Large hail, damaging winds, and localized flash flooding are possible with these storms. Breezy southwest winds prevail today with elevated to locally critical fire weather conditions in central and south-central NM. Breezy westerly winds will continue each afternoon through the weekend with elevated to locally critical fire weather conditions in east-central areas. Isolated storms are possible each afternoon in the northeast. High temperatures will rise up to and slightly above seasonal normals late week. && .SHORT TERM... (Today through Tuesday) Issued at 320 AM MDT Mon Jun 12 2023 Supercells are continuing to track eastward across northeast NM this morning. Quarter to ping-pong sized hail was reported earlier this evening and the current storms retain the capability to produce large hail. Since these storms are training over locations that have already had 1"-3" of rain this afternoon and evening, flash flooding will be a risk through the morning, particularly in urban and low- lying areas. Some patchy fog is possible around mid-morning near Clayton but intermittent rain showers will prevent any persistent fog from developing. Recent high-res guidance suggests storms will weaken after sunrise as the atmosphere begins to stabilize. Rainfall rates decrease and the severe threat will likely be over but a few showers and weak storms cannot be ruled out through the afternoon. Temperatures will be well-below average in the northeast with low clouds hanging out for most of the day. A dry Pacific cold front will cross the state today so winds will be more westerly than yesterday. Breezy conditions will prevail, but a few stronger gusts cannot be ruled out with stronger winds mixing down as the front passes through. Despite mostly clear skies, temperatures will generally be a few degrees cooler than yesterday thanks to some weak cold air advection behind the front. Low ceilings finally clear out of the northeast tomorrow morning as southwest flow pushes the dryline boundary eastward. Breezy westerly winds will develop again Tuesday afternoon across the state with the strongest winds along and just east of the central mountains. A weak wave will cross the state on Tuesday, generating isolated to scattered storms across the northeast again where a strong to severe cell or two cannot be ruled out given the steep lapse rates, modest shear, and low level moisture in place. && .LONG TERM... (Tuesday night through Sunday) Issued at 320 AM MDT Mon Jun 12 2023 Tuesday through Sunday will largely be a persistence forecast with breezy to locally windy westerly winds and dry weather prevailing. A nearly stationary trough off the West Coast of the US will allow dry, westerly flow to continue over the state mid- and late week. Some models have the moisture boundary in eastern NM far enough west to generate isolated showers and storms again on Wednesday and Thursday while others have the dry westerly flow taking over and preventing any convection from developing. The West Coast trough will move inland late week, resulting in an uptick in wind speeds as jet level winds increase. Weak ridging will build in ahead of the incoming trough so temperatures will finally warm up to seasonal averages and maybe even a few degrees above seasonal averages in the southeast. && .AVIATION... (06Z TAFS) Issued at 1144 PM MDT Sun Jun 11 2023 Scattered showers and thunderstorms will continue along and east of the Sangre de Cristo Mountains for the remainder of tonight. Some storms will probably turn severe with a risk of large hail, damaging winds, and tornadoes until about 4 AM MDT. The risk of severe weather is expected to decrease thereafter. Areas of low clouds and patchy fog are expected across northeast and east central areas for the remainder of tonight until mid morning Monday, except until mid day over NM's northeast corner. Southwest winds will be breezy to windy again on Monday. Scattered to isolated showers and thunderstorms are expected to return to northeast areas during the afternoon and evening, with a few isolated severe thunderstorms again possible. && .FIRE WEATHER... Issued at 320 AM MDT Mon Jun 12 2023 Locally critical fire weather conditions are expected to develop this afternoon along the middle RGV and in the Sandia and Manzano mountains thanks to breezy westerly winds and low humidity. Therefore, the Fire Weather Watch was upgraded to a Red Flag Warning for those locations. Minimum relative humidity will generally be in the single digits across the warning area so winds will be the limiting factor for more widespread critical conditions. Breezy westerly winds will continue each afternoon through Sunday, with elevated to locally critical fire weather conditions in south- central and east-central areas. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 77 47 79 48 / 0 5 0 0 Dulce........................... 72 39 73 38 / 0 0 10 0 Cuba............................ 73 43 74 46 / 5 0 0 0 Gallup.......................... 72 40 75 42 / 0 0 0 0 El Morro........................ 70 39 72 42 / 0 0 0 0 Grants.......................... 75 40 77 42 / 0 0 0 0 Quemado......................... 74 41 76 45 / 0 0 0 0 Magdalena....................... 77 47 80 50 / 0 0 0 0 Datil........................... 73 43 76 46 / 0 0 0 0 Reserve......................... 76 37 82 40 / 0 0 0 0 Glenwood........................ 80 49 84 52 / 0 0 0 0 Chama........................... 66 36 66 39 / 5 0 20 0 Los Alamos...................... 72 49 71 50 / 20 0 5 0 Pecos........................... 72 45 73 48 / 5 0 0 0 Cerro/Questa.................... 67 41 67 41 / 20 0 20 5 Red River....................... 62 36 63 37 / 30 0 30 10 Angel Fire...................... 65 34 64 35 / 30 0 20 5 Taos............................ 73 38 74 39 / 10 0 10 0 Mora............................ 70 42 70 43 / 30 0 10 0 Espanola........................ 79 47 80 47 / 10 0 0 0 Santa Fe........................ 74 48 74 50 / 5 0 0 0 Santa Fe Airport................ 77 46 77 48 / 0 0 0 0 Albuquerque Foothills........... 81 55 81 57 / 0 0 0 0 Albuquerque Heights............. 82 54 82 55 / 0 0 0 0 Albuquerque Valley.............. 84 53 86 54 / 0 0 0 0 Albuquerque West Mesa........... 83 54 84 55 / 0 0 0 0 Belen........................... 86 51 87 52 / 0 0 0 0 Bernalillo...................... 83 53 84 54 / 0 0 0 0 Bosque Farms.................... 85 50 86 51 / 0 0 0 0 Corrales........................ 84 54 84 55 / 0 0 0 0 Los Lunas....................... 85 51 86 52 / 0 0 0 0 Placitas........................ 79 53 79 55 / 0 0 0 0 Rio Rancho...................... 82 54 83 54 / 0 0 0 0 Socorro......................... 87 53 89 56 / 0 0 0 0 Sandia Park/Cedar Crest......... 73 48 74 50 / 0 0 0 0 Tijeras......................... 76 49 77 52 / 0 0 0 0 Edgewood........................ 76 46 76 47 / 0 0 0 0 Moriarty/Estancia............... 78 43 77 44 / 0 0 0 0 Clines Corners.................. 75 45 74 47 / 0 0 0 0 Mountainair..................... 77 47 78 49 / 0 0 0 0 Gran Quivira.................... 77 47 79 49 / 0 0 0 0 Carrizozo....................... 81 55 84 56 / 0 0 0 0 Ruidoso......................... 73 49 77 51 / 0 0 0 0 Capulin......................... 63 44 68 44 / 60 10 40 10 Raton........................... 69 44 73 43 / 60 5 30 5 Springer........................ 73 45 76 45 / 40 0 20 0 Las Vegas....................... 74 43 75 46 / 30 0 5 0 Clayton......................... 64 52 74 51 / 50 10 20 10 Roy............................. 71 50 74 48 / 50 5 10 0 Conchas......................... 80 55 84 55 / 20 0 0 0 Santa Rosa...................... 82 53 82 54 / 20 0 0 0 Tucumcari....................... 79 54 81 54 / 20 0 0 0 Clovis.......................... 83 55 85 56 / 10 0 0 0 Portales........................ 86 54 88 56 / 5 0 0 0 Fort Sumner..................... 87 56 87 56 / 0 0 0 0 Roswell......................... 97 60 97 61 / 0 0 0 0 Picacho......................... 85 55 87 56 / 0 0 0 0 Elk............................. 82 52 85 54 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 1 PM this afternoon to 8 PM MDT this evening for NMZ106-124. && SHORT TERM...16 LONG TERM....16 AVIATION...12
In the hours before
Local storm report, Jun 11, 11:52 PM MDT, 4 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1152 PM MDT Sun Jun 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Hail 13 E Gladstone 36.30N 103.74W
06/11/2023 E1.75 inch Union NM CO-OP Observer
&&
MBDSpecial weather statement, Jun 11, 11:59 PM MDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1159 PM MDT Sun Jun 11 2023
NMZ215-228-120630-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
1159 PM MDT Sun Jun 11 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL MORA COUNTY
THROUGH 1230 AM MDT...
At 1159 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of La Cueva, or 9 miles east of Mora, moving
northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ocate, Luceros, Rainsville, Ojo Feliz and El Turquillo.
This includes State Road 434 between Mile Markers 5 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northeastern New Mexico.
&&
LAT...LON 3590 10516 3604 10530 3630 10512 3599 10482
TIME...MOT...LOC 0559Z 228DEG 14KT 3603 10517
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
12Special weather statement, Jun 12, 12:31 AM MDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1231 AM MDT Mon Jun 12 2023
NMZ227-228-231-120700-
Far Northeast Highlands-Harding County-Johnson and Bartlett Mesas
Including Raton Pass-
1231 AM MDT Mon Jun 12 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN HARDING
AND SOUTHEASTERN COLFAX COUNTIES THROUGH 100 AM MDT...
At 1230 AM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Maxwell, or 9 miles northeast of Springer, moving
east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springer, Maxwell and Abbott.
This includes Interstate 25 between Mile Markers 411 and 428.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northeastern New Mexico.
&&
LAT...LON 3633 10464 3656 10465 3665 10409 3616 10411
TIME...MOT...LOC 0630Z 277DEG 25KT 3643 10445
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
12Special weather statement, Jun 12, 12:55 AM MDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1255 AM MDT Mon Jun 12 2023
NMZ215-228-229-120730-
Far Northeast Highlands-East Slopes Sangre de Cristo
Mountains-Northeast Highlands-
1255 AM MDT Mon Jun 12 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN SAN
MIGUEL, EASTERN MORA AND SOUTH CENTRAL COLFAX COUNTIES THROUGH 130 AM
MDT...
At 1254 AM MDT, Doppler radar was tracking strong thunderstorms near
Wagon Mound, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 372 and 406.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northeastern New Mexico.
&&
LAT...LON 3589 10504 3623 10498 3630 10446 3572 10443
TIME...MOT...LOC 0654Z 270DEG 25KT 3606 10480
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12Special weather statement, Jun 12, 1:46 AM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
146 AM MDT Mon Jun 12 2023
NMZ228-231-120815-
Far Northeast Highlands-Harding County-
146 AM MDT Mon Jun 12 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
HARDING, NORTHEASTERN MORA AND SOUTHEASTERN COLFAX COUNTIES THROUGH
215 AM MDT...
At 145 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Springer, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Abbott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northeastern New Mexico.
&&
LAT...LON 3613 10455 3629 10453 3636 10410 3614 10412
3611 10437
TIME...MOT...LOC 0745Z 275DEG 25KT 3621 10447
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
44Local storm report, Jun 12, 3:33 AM MDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
333 AM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM Hail 1 W Clayton 36.45N 103.19W
06/12/2023 E1.00 inch Union NM Trained Spotter
&&
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:18 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Jun 11, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Jun 11, 6:52 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| Jun 11, 7:22 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Jun 11, 7:24 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Jun 11, 7:41 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 34 min |
| Jun 11, 8:01 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 59 min |
| Jun 11, 8:11 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 64 min |
| Jun 11, 8:28 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Jun 11, 9:11 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| Jun 11, 9:23 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 52 min |
| Jun 11, 9:34 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Jun 11, 9:51 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| Jun 11, 10:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jun 11, 10:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 45 min |
| Jun 11, 10:20 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 11, 11:02 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
| Jun 11, 11:19 PM MDT | Tornado Warning | ABQ | Colfax, Union | 26 min |
| Jun 11, 11:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 66 min |
| Jun 11, 11:51 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 54 min |
| Jun 11, 11:53 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| Jun 11, 11:55 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 3 hr |
| Jun 11, 11:59 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Jun 12, 12:14 AM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 3 hr |
| Jun 12, 12:29 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| Jun 12, 12:31 AM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 12, 12:34 AM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jun 12, 12:36 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 54 min |
| Jun 12, 12:52 AM MDT | Areal Flood Advisory | ABQ | Harding, Union | 3 hr |
| Jun 12, 12:55 AM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jun 12, 1:01 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 44 min |
| Jun 12, 1:15 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 30 min |
| Jun 12, 1:29 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 61 min |
| Jun 12, 1:31 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 59 min |
| Jun 12, 1:46 AM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 12, 2:28 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 62 min |
| Jun 12, 2:30 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 60 min |
| Jun 12, 3:08 AM MDT | Flash Flood Warning | ABQ | Union | 3 hr |
| Jun 12, 3:30 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 60 min |
| Jun 12, 3:42 AM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 26 min |
| Jun 12, 4:22 AM MDT | Red Flag Warning | ABQ | Bernalillo, Lincoln, Sandoval, Santa Fe, Socorro, Torrance and 1 more | 16 hr |
| Jun 12, 4:30 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| Jun 12, 4:43 AM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Jun 12, 6:59 AM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 3 hr |
| Jun 12, 8:05 AM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 12, 8:31 AM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jun 12, 10:49 AM MDT | Flood Watch | ABQ | Colfax, Harding, Mora, San Miguel, Union | 9 hr |
| Jun 12, 11:02 AM MDT | Flash Flood Warning | ABQ | Colfax | 5 hr |
| Jun 12, 12:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 23 min |
| Jun 12, 12:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 30 min |
| Jun 12, 1:00 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 60 min |
| Jun 12, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 60 min |
| Jun 12, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 56 min |
| Jun 12, 2:17 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jun 12, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 45 min |
| Jun 12, 2:34 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Jun 12, 2:47 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 35 min |
| Jun 12, 3:03 PM MDT | Flash Flood Warning | ABQ | Harding | 3 hr |
| Jun 12, 3:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Jun 12, 3:17 PM MDT | Special Weather Statement | ABQ | Harding | 28 min |
| Jun 12, 3:23 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jun 12, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 63 min |
| Jun 12, 3:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Jun 12, 3:58 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jun 12, 4:03 PM MDT | Flash Flood Warning | ABQ | Union | 3 hr |
| Jun 12, 4:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Jun 12, 4:41 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 3 hr |
| Jun 12, 4:43 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Jun 12, 5:13 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 47 min |
| Jun 12, 5:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Jun 12, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 46 min |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.